# SDR UIEA2013122700617

- Difficulty date: December 27, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,941 hours, 21,535 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201022087
- Part serial: BV000386
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE STANDBY INVERTER DISPLAY.  R & R STATIC INVERTER IAW AMM 24-33-05 TESTED OK.
